I have been suffering from dyskinesia whilst on Stalevo 100 for three months (five times a day) and have now changed back to Sinemet 25/100 three days ago(also 5 times a day). Whilst the dyskinesia has reduced I am now experiencing Bradykinesia before the next dose of Sinemet is due. I am also on Neupro 8mg patch 24 hourly. Does anybody have a similar experience?
I have (I think) Similar issues where I bounce between excesses. I can suffer exhausting akathesia for days on end but my medication drops off with no warning literally like a shutter coming down and I can barely move for days.
Welcome back to the forum, it’s great to hear from you again. I’m sorry to hear you’ve been experiencing difficulties since changing medications, that must be really frustrating for you.
I would recommend contacting our helpline on 0808 800 0303 or by emailing [email protected]. They are open 9am-7pm Monday to Friday and made up of trained advisers, including Parkinson’s nurses who will be able to offer you information and advice in regards to the medication you’re taking.
Emily - Moderation Team